EconPapers    
Economics at your fingertips  
 

Seasonal Adjustment by Minimizing Perturbations: An Illustration in the Computable Document Format

Ekkehart Schlicht

Discussion Papers in Economics from University of Munich, Department of Economics

Abstract: This note describes and illustrates the seasonal adjustment method proposed by Ekkehart Schlicht and Ralf Pauly (1983) in the interactive computable document format (CDF). It requires the free CDF player available at https://www.wolfram.com/player/. It can also be opened and edited by the Wolfram Mathematica program https://www.wolfram.com/mathematica/.

Keywords: seasonal adjustment; splines; nonparametric splines; time series (search for similar items in EconPapers)
JEL-codes: C14 C22 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
https://epub.ub.uni-muenchen.de/75878/1/Seasonal%20adjustment.zip (application/zip)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lmu:muenec:75878

Access Statistics for this paper

More papers in Discussion Papers in Economics from University of Munich, Department of Economics Ludwigstr. 28, 80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Tamilla Benkelberg ().

 
Page updated 2025-03-31
Handle: RePEc:lmu:muenec:75878